# SDR 02FDEA00316

- Difficulty date: May 7, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 40,803 hours, 31,706 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

IN CRUISE NR 1 ENGINE OVERHEAT FLICKERED ON/OFF.  REDUCED PWR AND COMPLETED ENG STRUT OVERHEAT CHECKLIST.  LIGHT REMAINED OUT.  THEN FLICKERED AND CAME ON.  SHUTDOWN NR 1 ON TAXI IN.  REMOVED AND REPLACED OVERHEAT SENSING ELEMENT, BOOT & CLAMP ON DUCT.
